# SDR UPS202327

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Joint
- Condition: Corrosion
- Location: Fs 479
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON FORWARD SIDE OF BUTT JOINT STA 479 BETWEEN STR 9 AND 10.  INSTALLED REPAIR IAW EO 727-5310-1371 APPEN. 8.5, BOEING DWG 69-62161 AND SRM'S 51-10-02 AND 51-30-02.
